# SDR AU990848

- Difficulty date: March 22, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna 210N
- Engine: Cont IO520L
- Propeller: Mcauly D3A34C404
- System (JASC): 6122 · Propeller Governor
- Part: Csu
- Part number: C290D4GT4
- Condition: Failed
- Location: Prop Governor
- Stage of operation: CL
- Nature of condition: E, R
- Precautionary procedure: O

## Discrepancy

(AUS) PROPELLER GOVERNOR (CSU) FAILED.   PROPELLER REMAINED IN COARSE PITCH.   STRIP INVESTIGATION FOUND EXTENSIVE DAMAGE IN GEAR POCKETS AND IDLER GEAR SHAFT.   IDLER GEAR DAMAGED AND BEARING CENTER AND ROLLERS MISSING.  BASE FACEPLATE SCORED AND DRIVE GEAR BEARING  SURFACES ALSO CONTAIN SLIGHT SCORING.
